MathSciNet Relay Station
MathSciNet bibliographic data
MR2384308 (2009f:35268) 35Q35 (76D05 76N10)
Feireisl, Eduard; Novotný, Antonín; Petzeltová, Hana On the incompressible limit for the Navier-Stokes-Fourier system in domains with wavy bottoms. Math. Models Methods Appl. Sci. 18 (2008), no. 2, 291–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement